RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 6, Pages 1265–1268 (Mi dan28930)  

MATHEMATICS

Calculation of the mathematical expectation of a quasiadditive path function on a graph

J. I. Smirnov


Full text: PDF file (353 kB)

Bibliographic databases:

Document Type: Article
Presented: A. A. Dorodnitsyn
Received: 28.06.1963

Citation: J. I. Smirnov, “Calculation of the mathematical expectation of a quasiadditive path function on a graph”, Dokl. Akad. Nauk SSSR, 153:6 (1963), 1265–1268

Citation in format AMSBIB
\Bibitem{Smi63}
\by J.~I.~Smirnov
\paper Calculation of the mathematical expectation of a quasiadditive path function on a graph
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 6
\pages 1265--1268
\mathnet{http://mi.mathnet.ru/dan28930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0159323}
\zmath{https://zbmath.org/?q=an:0207.50804}


Linking options:
  • http://mi.mathnet.ru/eng/dan28930
  • http://mi.mathnet.ru/eng/dan/v153/i6/p1265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019